# SDR 2004UALA00731

- Difficulty date: August 7, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 45,228 hours, 16,729 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: BACR13CF2AB
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CABIN TEMPERATURE STUCK IN FULL HOT. RT PACK TEMP VLV WOULDN'T DRIVE COLD--RPL K56, REF WDM21-51-23 . VALVE WILL NOW DRIVE COLD.
